# SDR CALA2025071406501

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1695 FAILS OP'S CHECK (REF AAR NR 1000038519). REMOVED AND INSTALLED NEW BATTERY PACK AND OPS TEST IAW B737 AMM 33-51-06-960-805 & AMM 33-51-00710-801 TEST GOOD. BATTERY PACK FAILED FUNCTIONAL CHECK DURING D CHECK IN RFD.
